Sign in
The interval in algebraic topology
Journal article   Peer reviewed

The interval in algebraic topology

M. V Mielke
Illinois journal of mathematics, Vol.25(1), pp.51-62
1981-03-01

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
9 Mathematics
9.28 Pure Maths
9.28.947 Algebraic K-Theory
Web Of Science research areas
Mathematics
Mathematics, Applied
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#4 Quality Education

Source: InCites

Details